Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/7251

Stability of an efficient Navier-Stokes solver with Navier boundary condition

Authors Liao, J.
Wang, X.-P.
Issue Date 2012
Source Discrete and continuous dynamical systems. Series B, v. 17, (1), 2012, p. 153-171
Summary In this paper, we study the stability of an efficient numerical scheme based on pressure separation for the Navier-Stokes equations with Navier slip boundary condition in a bounded domain with smooth boundary. The method was introduced in [7, 8] for the Navier-Stokes equation with no-slip boundary condition which decouples the updates of pressure and velocity through explicit time stepping for pressure. The scheme was shown to be very efficient and unconditionally stable. In this paper, we extend this pres- sure separation method to the problem with Navier slip boundary condition and prove the unconditional stability of the resulting numerical scheme under certain condition on the curvature of the boundary.
Subjects
ISSN 1531-3492
Rights Discrete and Continuous Dynamical Systems - Series B. Copyright © American Institute of Mathematical Sciences.
Language English
Format Article
Access View full-text via DOI
View full-text via Scopus
View full-text via Web of Science
Find@HKUST
Files in this item:
File Description Size Format
e6596.pdf 360.79 kB Adobe PDF